Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have diabetes for years. Got laser treatment done for proliferative diabetic retinopathy. Surgery for retinal detachment done. Floaters in the eye. Why?

Dr. i am 54 years old diabetic patient since 24 years...4 years back i gt laser treatment in my left year due to new grown blood vessels or proliferative diabetic retinopathy as doctors call it..then i gt surgery for retinal deattachment n doctors added silicon oil in to my eye n removed it after one year but now again after two years i suddenly feel black spots in my vision like floaters for a second and then feels like an ink drop spreading n then disappearing..i m very worried..please help me?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
ruqayya floaters are nothing but a sort of protein particles or matters present in the vitreous that is the gel like substance behind the lens . not all time its dangerous but you being a diabetic and had retinopathy with retinal detachment and also you had laser . both retinopathy and retinal detachment can cause floaters. not only that some get this after laser to retinal detachment . have a check up for vitreous haemorrhage . if your problem is sudden onset and if you feel flashes with this better go to a doc and get it checked. retinopathy is a complication due to inadequate management of diabetes so try to have a tight control of diabetes . because you had laser better to check your eyes again to ruleout other causes . dont worry . keep it touch bye
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor